VOL. 14 · NO. 2 | Spring 1984
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 14 (2), (Spring 1984)
No abstract available
Articles
Toshihiko Ikawa
Rocky Mountain J. Math. 14 (2), 301-304, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-301
KEYWORDS: Morse function, Index, 50C05, 58E05, 53A35, 53C40, eigenvalues of the second fundamental form
No abstract available
S. Montgomery, D.S. Passman
Rocky Mountain J. Math. 14 (2), 305-318, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-305
No abstract available
C.E. Aull
Rocky Mountain J. Math. 14 (2), 319-330, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-319
No abstract available
Roger W. Barnard, Charles N. Kellog
Rocky Mountain J. Math. 14 (2), 331-340, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-331
No abstract available
Alan Lambert
Rocky Mountain J. Math. 14 (2), 341-350, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-341
No abstract available
L.H. Seitelman
Rocky Mountain J. Math. 14 (2), 351-372, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-351
No abstract available
Gary F. Andrus, Leon Brown
Rocky Mountain J. Math. 14 (2), 373-382, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-373
No abstract available
L.R. Bragg, J.W. Dettman
Rocky Mountain J. Math. 14 (2), 383-396, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-383
KEYWORDS: transmutations, 30G30, 35C10, 35C15, heat equation, generalized axially symmetric potential theory, Euler-Poisson-Darboux equation, function theories, pseudoanalytic functions, polynomial solutions, associated functions, generating functions, expansion theorems
No abstract available
William C. Brown
Rocky Mountain J. Math. 14 (2), 397-402, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-397
KEYWORDS: $q$th order, $k$-derivation, unramified, 13B15, 13B10, common uniformizing parameter
No abstract available
Daniel S. Moak
Rocky Mountain J. Math. 14 (2), 403-414, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-403
No abstract available
A.H. Rhemtulla, B.A.F. Wehrfritz
Rocky Mountain J. Math. 14 (2), 415-422, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-415
No abstract available
Geraldo Soares De Souza
Rocky Mountain J. Math. 14 (2), 423-432, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-423
No abstract available
P. Szeptycki
Rocky Mountain J. Math. 14 (2), 433-440, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-433
No abstract available
William F. Trench
Rocky Mountain J. Math. 14 (2), 441-450, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-441
KEYWORDS: 34E99, 34C10
No abstract available
Robert E. Atalla
Rocky Mountain J. Math. 14 (2), 451-456, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-451
KEYWORDS: $\sigma$-stonian, P-set, 47A35, 47B55, Markov operator, uniformly ergodic, order continuous measure
No abstract available
John C. Hoover
Rocky Mountain J. Math. 14 (2), 457-474, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-457
No abstract available
V.P. Camillo
Rocky Mountain J. Math. 14 (2), 475-486, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-475
No abstract available
Johnny Henderson
Rocky Mountain J. Math. 14 (2), 487-498, (Spring 1984) DOI: 10.1216/RMJ-1984-14-2-487
No abstract available
Back to Top